Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child diagnosed with Lymph Node TB. Given ATT, had stomach ache and headache. Done LFT that was abnormal. Medication stopped. Will the child be able to tolerate medicines again?

My 5 year old daugther has been diagnosed with Lymph Node TB. She was put on ATT, but she used to complain of stomach ache and headache with the medicines. She was advised a LFT, which did not come normal. The doctor immediately stopped ATT and will resume only after LFT becomes normal. I am now scared if she will be able to tolerate the medicines again.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Neha,
Thanks for writing in.
Anti tubercular therapy is frequently known to cause damage to the liver. In some cases, treatment needs to be stopped. To be able to say whether she would be able to tolerate the medicines again, I would need to know her liver function test reports.
If you can get back to me with the same, we'll take it from there.
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor